MathSciNet Relay Station
MathSciNet bibliographic data
MR2093059 (2005h:20101) 20F69 (20E06 20E08)
Bell, Gregory C. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005), no. 2, 387–396 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement